Main Subjects = 34 Ordinary differential equations
Number of Articles: 7
1. Exponential Stability Analysis for Delay-Differential Systems of Neutral Type with an LMI Approach

Volume 5, Issue 1, Winter and Spring 2019, Pages 11-20

Veerakyathaiah Umesha; Spirangaiah Padmanabhan; P. Baskar; Muhammad Syed Ali


2. On The Stability of The Quasi-Linear Implicit Equations in Hilbert Spaces

Volume 5, Issue 1, Winter and Spring 2019, Pages 105-112

Mehdi Benabdallah; Mohamed Hariri


3. Strong Differential Subordinations for Higher-Order Derivatives of Multivalent Analytic Functions Defined by Linear Operator

Volume 3, Issue 2, Summer and Autumn 2017, Pages 160-171

Abbas Kareem Wanas; Abdulrahman H. Majeed


5. Periodic Solutions for Third-Order Nonlinear Delay Differential Equations with Variable Coefficients

Volume 3, Issue 1, Winter and Spring 2017, Pages 12-21

Abdelouaheb Ardjouni; Farid Nouioua; Ahcene Djoudi


6. Periodicity and Stability in Nonlinear Neutral Dynamic Equations with Infinite Delay on a Time Scale

Volume 2, Issue 1, Winter and Spring 2016, Pages 51-62

Abdelouaheb Ardjouni; Ahcene Djoudi


7. Exponential Stability and Instability in Multiple Delays Difference Equations

Volume 1, Issue 2, Summer and Autumn 2015, Pages 174-184

S. Almutairy; M. Alshammari; Y. Raffoul